Please login or register.

Login with username, password and session length
Advanced search  

News:

Menopause Matters magazine ISSUE 63 out now. (Spring issue, March 2021)

twitter facebook instagram blogger

Author Topic: 9 weeks on Evoral Sequi  (Read 271 times)

Unicorn

  • Member
  • *
  • Posts: 98
9 weeks on Evoral Sequi
« on: January 20, 2021, 11:40:59 AM »

Hello again, and apologies for twittering on! 🙄.

Is it a good idea to wait another month on Evoral Sequi even though it has been 9 weeks (I'm counting!) Does it continue to provide benefits? I have improved with hot flushes and palpitations but was hoping for the old 'me' back? Do I continue or change? I know I'm asking a lot but I seem to be having a blip over the last week of emotions up and down and feeling generally fluey and 'off' 🙁 xxx sorry to be a pain.
Logged

Unicorn

  • Member
  • *
  • Posts: 98
Re: 9 weeks on Evoral Sequi
« Reply #1 on: January 20, 2021, 12:04:29 PM »

Anyone please?? 😥 xxxx
Logged

sheila99

  • Member
  • *
  • Posts: 1890
Re: 9 weeks on Evoral Sequi
« Reply #2 on: January 20, 2021, 12:09:33 PM »

I would continue. As your flushes have gone you know it's helping. It took a full 3 months for my anxiety and insomnia to go. I also experienced the up and down.
Logged

Unicorn

  • Member
  • *
  • Posts: 98
Re: 9 weeks on Evoral Sequi
« Reply #3 on: January 20, 2021, 12:15:09 PM »

Thank you Sheila! I know I keep asking the same questions but begin to doubt things, but coming on here and you ladies help so much! Week 5 to 7 were great... I felt nearly normal! But I seem to be quite up and down over the past few days... no palpitations or bad flushes, just feeling off xx
Logged